# SDR P5CA2015121100189

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 196
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON FUSELAGE SKIN, BUTT JOINT AND LAP JOINT, AT BS 196.5, STR 21R, REF IAI NRC M0315.  REPAIR PERFORMED IAW IAI REA MF01084R0113, REV, NEW, AND AS INSTRUCTED BY SR 4-2989086791.  THIS REPAIR, RELATED TO AD 2010-06-16, SB 767 53A193, R2 AND SRM 53-00-01.
